Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

On medicines for UTI, amoeba in stools, has difficulty in swallowing, stomach pain. Normal?

Hi Doctor, my nephew is 18 years old suffered from urinary tract infection and amoeba in his stools . He is taking metronidazole for amoeba and cotrimoxazole for urinary tract infection for about two days now but still feel ill. He said he can feel air on his neck and difficulty in swallowing ,also feels pain in his stomach. Is this normal while he is taking medication
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Physical Therapist or Physiotherapist 's  Response

Take Tab. Norflox-400mg twice daily/5 days & Syrup. Citralka-2tsp twice daily in 1/2 glass normal filtered water for stomach pain and UTI.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor